EconPapers    
Economics at your fingertips  
 

Time-varying credibility for frequency risk models: estimation and tests for autoregressive specifications on the random effects

Catalina Bolance, Montserrat Guillen and Jean Pinquet

Insurance: Mathematics and Economics, 2003, vol. 33, issue 2, 273-282

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(03)00139-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Time-varying credibility for frequency risk models: Estimation and tests for autoregressive specifications on the random effects (2003)
Working Paper: Time-varying credibility for frequency risk models: Estimation and tests for autoregressive specifications on the random effects (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:33:y:2003:i:2:p:273-282

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:insuma:v:33:y:2003:i:2:p:273-282